Results 1 to 4 of 4
I am coming off Paxil, have extreme side effects...help!!
  1. #1
    jannamania is offline New Member
    Join Date
    Jul 2007
    Posts
    2

    Default I am coming off Paxil, have extreme side effects...help!!

    Has anyone had too many side effects to even count after coming off of Paxil?
    I unfortunately, unwisely did it w/o doctors help. I am suffering extreme side effects now, that didn't begin till 2 weeks ago. I was on this med for at least 10 years! I am extremely angry, combative, total fatigue, depressed, easily irritated, slurred speach..and too many more to list!! But I am happy to have my emotions back. Any help would be greatly appreciated. Hopefully of a non medical, more natural way to regain my mind and body as my own once again. Thank you!

  2. #2
    Brittmit is offline New Member
    Join Date
    Jul 2007
    Posts
    1

    Default Getting off Paxill

    Jannamania,
    That was probably not wise going off Paxill withough medical supervision. But, since you did, there is a natural nutritional supplement that many are getting extremely good results from with various problems. I don't know about Paxill specifically, but you could read about this nutritional beverage and get information to see if you would want to try it to get your body into better balance. Here is the link if you are inclined to find out: http://www.easyhealthandwellness.com

    Whatever you do, I hope you get better soon!

    Brittmit

  3. #3
    antoan.smith is offline New Member
    Join Date
    Nov 2007
    Location
    Bulgaria
    Posts
    9

    Talking :)

    Quote Originally Posted by jannamania View Post
    Has anyone had too many side effects to even count after coming off of Paxil?
    I unfortunately, unwisely did it w/o doctors help. I am suffering extreme side effects now, that didn't begin till 2 weeks ago. I was on this med for at least 10 years! I am extremely angry, combative, total fatigue, depressed, easily irritated, slurred speach..and too many more to list!! But I am happy to have my emotions back. Any help would be greatly appreciated. Hopefully of a non medical, more natural way to regain my mind and body as my own once again. Thank you!
    If you experience any of the following serious side effects, stop taking Paxil and contact your doctor immediately or seek emergency medical treatment: an allergic reaction (difficulty breathing; closing of the throat; swelling of the lips, tongue, or face; or hives); an irregular heartbeat or pulse; low blood pressure (dizziness, weakness); high blood pressure (severe headache, blurred vision); unusual bleeding or bruising; or fever or chills. Less serious side effects may be more likely to occur. Continue to take Paxil and talk to your doctor if you experience headache; tremor, nervousness, or anxiety; nausea, diarrhea, dry mouth, or changes in appetite or weight; sleepiness or insomnia; or decreased sex drive, impotence, or difficulty having an orgasm. Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.

  4. #4
    eagle65 is offline New Member
    Join Date
    Jan 2008
    Posts
    3

    Smile

    I guess your body is undergoing withdrawals. Since you are interested in a more natural way of getting your body back in balance, speak to a holistic practitioner to find an appropriate treatment for your particular situation.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22